# SDR USAA060680

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 67,138 hours, 67,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LOWER EDGE (NR 5 SLAT) SLAT NR 5 SN-1501 AL CORROSION.  REMOVED, BONDED, REPAIRED DAMAGE PER SRM 51-70-06, DEFECT SIZE: 0.75"L X 0.5"W X .082"D.
